Alert archive / California / Small Craft Advisories in 2016

Small Craft Advisory 9, NWS Los Angeles, CA

January 31, 2016

NWS Los Angeles, CA issued this small craft advisory at Jan 31, 2016, 3:30 AM PST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Jan 31, 2016, 3:30 AM PST (11:30 UTC)
Expired
Jan 31, 2016, 2:08 PM PST
In force
11 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted.

635 
WHUS76 KLOX 311130
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
330 AM PST SUN JAN 31 2016

PZZ670-673-676-311930-
/O.NEW.KLOX.SC.Y.0009.160131T1130Z-160131T2300Z/
/O.EXT.KLOX.GL.W.0003.160131T2300Z-160202T0500Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS-
330 AM PST SUN JAN 31 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...
...GALE WARNING NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM
PST MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON.

* WINDS...NORTHWEST WINDS 30 TO 40 KT WITH GUSTS TO 45 KT ARE
  EXPECTED WHEN WINDS ARE STRONGEST. LOCAL GUSTS TO 50 KT ARE
  POSSIBLE LATE THIS AFTERNOON THROUGH EARLY MONDAY.

* SEAS...COMBINED SEAS OF 15 TO 18 FEET WITH PERIODS AROUND 10
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WIND AND SEA
CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ645-311930-
/O.NEW.KLOX.SC.Y.0009.160131T1700Z-160131T2300Z/
/O.EXT.KLOX.GL.W.0003.160131T2300Z-160202T0000Z/
POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM-
330 AM PST SUN JAN 31 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 PM
PST THIS AFTERNOON...
...GALE WARNING NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 PM
PST MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING
TO 3 PM PST THIS AFTERNOON.

* WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 40 KT ARE
  EXPECTED WHEN WINDS ARE STRONGEST. LOCAL GUSTS TO 45 KT ARE
  POSSIBLE LATE THIS AFTERNOON THROUGH EARLY MONDAY.

* SEAS...COMBINED SEAS OF 14 TO 17 FEET WITH PERIODS AROUND 10 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WIND AND SEA
CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ650-655-311930-
/O.NEW.KLOX.SC.Y.0009.160131T1700Z-160131T2300Z/
/O.EXT.KLOX.GL.W.0003.160131T2300Z-160202T0000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU CA
INCLUDING SANTA CRUZ ISLAND-
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND ANACAPA ISLANDS-
330 AM PST SUN JAN 31 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 PM
PST THIS AFTERNOON...
...GALE WARNING NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 PM
PST MONDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING
TO 3 PM PST THIS AFTERNOON.

* WINDS...WEST TO NORTHWEST WINDS 25 TO 35 KT WITH GUSTS TO 45 KT
  ARE EXPECTED WHEN WINDS ARE STRONGEST. LOCAL GUSTS TO 50 KT ARE
  POSSIBLE TONIGHT. 

* SEAS...COMBINED SEAS OF 11 TO 14 FEET WITH PERIODS AROUND 10 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WIND AND SEA
CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES
3 follow-up statements
176 
WHUS76 KLOX 311643
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
843 AM PST SUN JAN 31 2016

PZZ670-673-676-010045-
/O.CON.KLOX.SC.Y.0009.000000T0000Z-160131T2300Z/
/O.CON.KLOX.GL.W.0003.160131T2300Z-160202T0500Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS-
843 AM PST SUN JAN 31 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PST MONDAY...

* WINDS...NORTHWEST WINDS 25 TO 40 KT WITH GUSTS TO 50 KT ARE 
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 16 TO 19 FEET WITH PERIODS AROUND 10 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WIND AND SEA
CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ645-010045-
/O.CON.KLOX.SC.Y.0009.160131T1700Z-160131T2300Z/
/O.CON.KLOX.GL.W.0003.160131T2300Z-160202T0000Z/
POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM-
843 AM PST SUN JAN 31 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
4 PM PST MONDAY...

* WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 45 KT ARE
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 14 TO 17 FEET WITH PERIODS AROUND 10 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WIND AND SEA
CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ650-655-010045-
/O.CON.KLOX.SC.Y.0009.160131T1700Z-160131T2300Z/
/O.CON.KLOX.GL.W.0003.160131T2300Z-160202T0000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU CA
INCLUDING SANTA CRUZ ISLAND-
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND ANACAPA ISLANDS-
843 AM PST SUN JAN 31 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
4 PM PST MONDAY...

* WINDS...WEST WINDS 25 TO 40 KT WITH GUSTS TO 50 KT ARE 
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 11 TO 14 FEET WITH PERIODS AROUND 10 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WIND AND SEA
CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES
815 
WHUS76 KLOX 311923
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1123 AM PST SUN JAN 31 2016

PZZ670-673-676-010330-
/O.CAN.KLOX.SC.Y.0009.000000T0000Z-160131T2300Z/
/O.EXT.KLOX.GL.W.0003.160131T1923Z-160202T0500Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS-
1123 AM PST SUN JAN 31 2016

...GALE WARNING NOW IN EFFECT UNTIL 9 PM PST MONDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE SMALL CRAFT ADVISORY.

* WINDS...NORTHWEST WINDS 25 TO 40 KT WITH GUSTS TO 50 KT ARE 
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 16 TO 19 FEET WITH PERIODS AROUND 9 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.


&&

$$

PZZ645-010330-
/O.CON.KLOX.SC.Y.0009.000000T0000Z-160131T2300Z/
/O.CON.KLOX.GL.W.0003.160131T2300Z-160202T0000Z/
POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM-
1123 AM PST SUN JAN 31 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
4 PM PST MONDAY...

* WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 40 KT ARE 
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 14 TO 17 FEET WITH PERIODS AROUND 9 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WIND AND SEA
CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ650-655-010330-
/O.CON.KLOX.SC.Y.0009.000000T0000Z-160131T2300Z/
/O.CON.KLOX.GL.W.0003.160131T2300Z-160202T0000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU CA
INCLUDING SANTA CRUZ ISLAND-
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND ANACAPA ISLANDS-
1123 AM PST SUN JAN 31 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
4 PM PST MONDAY...

* WINDS...NORTHWEST WINDS 25 TO 40 KT WITH GUSTS TO 50 KT ARE 
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 11 TO 14 FEET WITH PERIODS AROUND 9 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS WIND AND SEA
CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES
928 
WHUS76 KLOX 312208
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
208 PM PST SUN JAN 31 2016

PZZ650-655-010615-
/O.CAN.KLOX.SC.Y.0009.000000T0000Z-160131T2300Z/
/O.CON.KLOX.GL.W.0003.160131T2300Z-160202T0000Z/
EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU CA
INCLUDING SANTA CRUZ ISLAND-
INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA
CATALINA AND ANACAPA ISLANDS-
208 PM PST SUN JAN 31 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST MONDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE SMALL CRAFT ADVISORY.

* WINDS...NORTHWEST WINDS 25 TO 40 KT WITH GUSTS TO 50 KT ARE 
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 11 TO 14 FEET WITH PERIODS AROUND 9 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ645-010615-
/O.CAN.KLOX.SC.Y.0009.000000T0000Z-160131T2300Z/
/O.CON.KLOX.GL.W.0003.160131T2300Z-160202T0000Z/
POINT PIEDRAS BLANCAS TO POINT SAL WESTWARD OUT TO 10 NM-
208 PM PST SUN JAN 31 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST MONDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE SMALL CRAFT ADVISORY.

* WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 40 KT ARE 
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 14 TO 17 FEET WITH PERIODS AROUND 9 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ670-673-676-010615-
/O.CON.KLOX.GL.W.0003.000000T0000Z-160202T0500Z/
POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM-
WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM
INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS-
208 PM PST SUN JAN 31 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST MONDAY...

* WINDS...NORTHWEST WINDS 25 TO 40 KT WITH GUSTS TO 50 KT ARE 
  EXPECTED WHEN WINDS ARE STRONGEST.

* SEAS...COMBINED SEAS OF 16 TO 19 FEET WITH PERIODS AROUND 9 
  SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST.

SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/LOSANGELES

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Jan 31, 3:30 AM PST, 0 minutes earlier.

Area forecast discussion, Jan 31, 3:30 AM PST, 0 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
330 AM PST SUN JAN 31 2016

.SYNOPSIS...

LOW PRESSURE WILL PASS OVERHEAD TODAY BRINGING WITH IT MODERATE TO
HEAVY RAIN...HIGH ELEVATIO72N SNOW AND THE SLIGHT CHANCE OF
THUNDERSTORMS DURING THE DAY AND EARLY EVENING HOURS. DAMAGING GUSTY
WINDS WILL DEVELOP LATER IN THE AFTERNOON AND CONTINUE INTO MONDAY.
GENERALLY FAIR SEASONAL WEATHER IS FORECAST FOR THE REST OF THE WEEK.

&&

.SHORT TERM (TODAY AND MONDAY)... ALL EYES ON A POWERFUL STORM
ENERGIZED BY A 130+ KT JET THAT IS JUST OFF THE COAST AND MOVING
QUICKLY TO THE EAST. THE JET WILL SLOWLY SAG TO THE SOUTH DURING THE
DAY WHILE TAKING ON A CYCLONIC CURVE. ITS FINAL POSITION WILL BE
SOUTH OF THE AREA WHICH WILL PLACE SRN CA UNDER THE FAVORABLE LEFT
FRONT EXIT REGION. A WEAK SFC LOW WILL APPROACH PT CONCEPTION THIS
MORNING AND WILL THEN TRACK THROUGH VENTURA AND LA COUNTIES IN
DURING THE AFTERNOON. A COLD FRONT WILL MOVE THROUGH WITH THE SFC
LOW LATE THIS MORNING THROUGH MID AFTERNOON. THIS STORM WILL START
OUT AS A GOOD RAIN (AND SNOW ABOVE 6500 FEET) MAKER BUT WILL TURN
INTO A WIND MAKER LATE THISREDOMINATLY RID AFTERNOON AND AS A
PARTING SHOT IT WILL BRING A PERIOD OF DECENT SNOW TO THE GRAPEVINE
AREA OF I-5 EARLY MONDAY MORNING.

RAIN...RAIN WILL MOVE INTO THE CENTRAL COAST BEFORE SUNRISE. THE
RAIN WILL THEN OVERSPREAD THE REST OF THE AREA DURING THE MORNING
HOURS. RAIN WILL TURN HEAVY ACROSS SLO AND SBA COUNTIES FROM MID TO
LATE MORNING AND WILL BE HEAVY ACROSS VTA AND LA COUNTIES LATE
MORNING TROUGH MID AFTERNOON. THE RAIN WILL QUICKLY TURN TO SHOWERS
BEHIND THE FRONT AND WILL DIMINISH. MOST AREAS WILL BE RAIN FREE BY
MID EVENING.

RAIN TOTALS...SLO AND SBA COUNTIES WILL SEE BETWEEN THREE QUARTERS
OF AN INCH TO AN INCH AND A HALF. FOR VTU/L.A. COUNTIES ABOUT 1 TO 2
INCHES WILL FALL EXCEPT UP TO 3.00 INCHES ON SOUTH FACING MOUNTAIN
SLOPES.

TSTMS...LOW LEVEL CONVERGENCE WITH THE SFC LOW AND FRONT...UPPER
LEVEL DIVERGENCE WITH THE STRONG JET STREAM ALOFT. 500 MB TEMPS
WILL BE NEAR MINUS 30 DEGREES. SOUTH OF POINT CONCEPTION THE LI'S DIP
TO -4. ITS HARD TO IMAGINE A SCENARIO WITH THESE PARAMETERS THAT
DOES NOT PRODUCE TSTMS...ESP SOUTH OF POINT CONCEPTION. THERE IS
ENOUGH TURNING IN THE LOWER ATMOSPHERE TO INCLUDE A RISK OF
WATERSPOUTS AND WEAK TORNADOS. MOS GUIDANCE BRINGS A NEAR UNHEARD OF
36 PERCENT CHC OF TSTMS TO SOME L.A. SITES. FORECAST NOW INCLUDES
CHANCE WORDING FOR TSTMS UP FROM SLIGHT CHC. THE TIME OF PEAK TSTM
PROBABILITY WILL BE FROM LATE MORNING TO MID AFTERNOON.

RAINFALL RATES...WILL BE UP TO A HALF INCH PER HOUR AWAY FROM
THUNDERSTORMS WHICH IS JUST ENOUGH TO BRING DEBRIS FLOWS TO THE
RECENT BURN AREAS. ANY THUNDERSTORM THAT FORMS WILL TAP INTO THE 1
INCH PRECIPITABLE WATER AND WILL LIKELY PRODUCE RAINFALL RATES IN
EXCESS OF AN INCH PER HOUR WHICH IS MORE THAN ENOUGH TO PRODUCE
FLASH FLOODS/DEBRIS FLOWS OVER THE RECENT BURN AREAS. A FLASH FLOOD
WATCH IS IN EFFECT FOR ALL OF THE RECENT BURN AREAS TODAY.

SNOW...SNOW LEVELS WILL START OUT FAIRLY HIGH (BETWEEN 6500 AND 7000
FEET) TODAY AND THIS IS WHERE THE BUL REDOMINATLY RIDK OF THE SNOW
WILL FALL. SNOW LEVELS WILL RAPIDLY FALL TO 4000 FEET BY EARLY
EVENING AND THEN ALL THE WAY TO 25O0 FEET BY MONDAY MORNING. WHILE
THE FORECAST STORM TOTALS ABOVE 6500 FEET OF 1 TO 2 FEET SEEM
IMPRESSIVE THE MOST IMPORTANT ASPECT WITH THE SNOW FROM THIS EVENT
WILL BE THE OVERNIGHT SNOW SHOWERS THAT WILL OCCUR WITH THE UPSLOPE
FLOW ON THE NORTH SLOPES OF THE MTNS. IT IS LIKELY THAT THE I-5
HIGHWAY WILL SEE 3 TO 6 INCHES OF SNOW IN THE GORMAN AREA BY MONDAY
MORNING. 6 TO 12 INCHES OF SNOW WILL LIKELY FALL BETWEEN 5000 AND
6500 FEET. A WINTER STORM WARNING COVERS THE VTA AND LA MTNS FOR THE
COMBINATION OF HEAVY SNOW AND VERY STRONG WINDS.

WINDS...THE WINDS MAY WELL TURN OUT TO BE THE DEFINING FEATURE OF
THIS SYSTEM. MDL GUIDANCE IS SHOWING WIND SPEED VALUES THAT ONLY ARE
SEEN ONCE A DECADE. STRONG SOUTH WINDS WILL DEVELOP AHEAD THE FRONT
AND WILL LIKELY CREATE ADVISORY LEVEL GUSTS ACROSS SOME OF VENTURA
COUNTY AND MOST OF LA COUNTY. THE STRONG WINDS WILL LIKELY CREATE A
MOUNTAIN WAVE OVER THE LAKE PALMDALE AREA AND BRING VERY STRONG WIND
GUSTS TO THE AREA. LOS ANGELES INTERNATIONAL AIRPORT WILL LIKELY HAVE
VERY STRONG CROSS WINDS WHICH WILL HAVE QUITE THE NEGATIVE IMPACT ON
FLIGHT OPERATIONS. THE REAL WINDS WILL MOVE IN BEHIND THE FRONT.
THESE WINDS WILL BE BOOSTED BY A STRONG PRESSURE GRADIENT...ALL
SORTS OF COLD AIR ADVECTION AND AN INCREDIBLE AMOUNT OF UPPER LEVEL
WIND SUPPORT PROVIDED BY THE OVERHEAD JET. EVERY AREA OF THE
FORECAST AREA WILL SEE AT LEAST ADVISORY LEVEL WINDS TO 50 MPH AND
THE MTNS INCLUDING THE SANTA MONICA AS WELL AS THE SANTA CLARITA VLY
WILL SEE WARNING LEVEL WIND GUSTS IN EXCESS OF 60 MPH. THE HIGHER
MOUNTAIN ELEVATIONS ABOVE 6000 FEET WILL LIKELY SEE SOME GUSTS AS
HIGH AS 80 MPH. THE WINDS WILL CONTINUE THROUGH MONDAY MORNING
BEFORE DIMINISHING SOME. THE MOUNTAINS WILL LIKELY NEED WIND
ADVISORIES THROUGH TUESDAY. THE WINTER STORM WARNING INCLUDES THE
STRONG WINDS FOR THE LA AND VTA MTNS.

.LONG TERM (TUE-SAT)... THE EXCITEMENT QUICKLY FADES TUESDAY AS A
RIDGING PATTERN SETS UP OVER THE WEST COAST. IT WILL BE DRY THROUGH
THE PERIOD. IT WILL BE PARTLY CLOUDY AT TIMES AS A FEW WEAK SHORT
WAVES TRY TO UNSUCCESSFULLY PUSH THROUGH THE RIDGE. MAX TEMPS WILL
MOSTLY BE ABOVE NORMAL BY THURSDAY. THE MOUNTAI REDOMINATLY RIDN
AREAS WILL NEED WIND ADVISORIES FOR EARLY TUESDAY.

&&

.AVIATION...

31/0600Z

AT 0500Z AT KLAX...THERE WAS NO MARINE LAYER NOR A MARINE INVERSION.

VERY LOW CONFIDENCE IN TAFS WITH A LARGE STORM ARRIVING. EXPECT
FREQUENT CHANGES IN BOTH CIG AND VIS. CONDS SHOULD MOSTLY VARY
BETWEEN LOW MVFR AND IFR. THERE IS A 20 PERCENT CHC OF TSTMS
ACROSSREDOMINATLY RID THE AREA 18Z-00Z. VERY STRONG WINDS WILL
DEVELOP AFT 00Z ACROSS THE AREA AND MAY CAUSE WAVE CLOUDS WITH SVR
TURBULENCE OVER AND NEAR TO THE HIER TERRAIN.

KLAX...VERY LOW CONFIDENCE IN TAF ESP AFT 14Z. EXPECT FREQUENT
CHANGES IN BOTH CIG AND VIS. CONDS SHOULD MOSTLY VARY BETWEEN LOW
MVFR AND IFR. GOOD CONFIDENCE IN AN EAST WIND COMPONENT GREATER THAN
10 KTS 16Z-21Z. THERE IS A 20 PERCENT CHC OF TSTMS 18Z-00Z.

KBUR....VERY LOW CONFIDENCE IN TAF ESP AFT 14Z. VERY LOW CONFIDENCE
IN TAFS AFT 12Z. EXPECT FREQUENT CHANGES IN BOTH CIG AND VIS. CONDS
SHOULD MOSTLY VARY BETWEEN LOW MVFR AND IFR. THERE IS A 20 PERCENT
CHC OF TSTMS ACROSS THE AREA AFT 18Z. VERY STRONG WINDS AFT 00Z
WILLREDOMINATLY RID WAVE CLOUD ACTIVITY WITH OCNL SVR TURBC IN THE
VCNTY OF THE TERMINAL.

&&

.MARINE...

REDOMINATLY RID
30/900 PM

FOR THE OUTER WATERS...HIGH CONFIDENCE IN CURRENT FORECAST WITH
NORTHWEST GALE FORCE WINDS DEVELOPING BEHIND A COLD FRONT PASSAGE.
THESE GALE FORCE WINDS WILL COMBINE WITH ANOTHER LARGE WEST SWELL TO
PRODUCE VERY HAZARDOUS CONDITIONS ACROSS THE OUTER WATERS. THE GALES
WILL PERSIST THROUGH MONDAY EVENING.

FOR THE INNER WATERS...HIGH CONFIDENCE IN CURRENT FORECAST WITH
STRONG NW GALES DEVELOPING LATE SUNDAY AFTERNOON AND CONTINUING
THROUGH MONDAY AFTERNOON. ROUGH SHORT PERIOD SEAS AND VERY HAZARDOUS
SEA CONDITIONS ARE ALSO EXPECTED.

&&

.BEACHES...

30/9OO PM

HIGH SURF ADVISORY CONDITIONS WILL CONTINUE ALONG THE CENTRAL COAST
THROUGH MONDAY NIGHT. LARGE AND VERY CHOPPY SURF IS EXPECTED TO
DEVELOP LATE SUNDAY INTO MONDAY AS GALES AFFECT ALL NEAR-
SHOREREDOMINATLY RID WATERS.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING (SEE LAXWSWLOX).
HIGH WIND WARNING (SEE LAXNPWLOX).
FLOOD WATCH (SEE LAXFFALOX).
WIND ADVISORY (SEE LAXNPWLOX).
GALE WARNING (SEE LAXMWWLOX).
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
HIGH SURF ADVISORY (SEE LAXCFWLOX).
REDOMINATLY RID
MARINE WEATHER STATEMENT (SEE LAXMWSLOX).

&&

PUBLIC...RORKE
AVIATION/MARINE...BRUNO
SYNOPSIS...MUNROE

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jan 30, 3:31 PM PST, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
331 PM PST SAT JAN 30 2016

CAZ034>041-044>046-051>054-059-087-088-547-548-311400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
331 PM PST SAT JAN 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... THROUGH TONIGHT

HIGH SURF WILL CONTINUE TO AFFECT ALL WEST AND NORTHWEST FACING
BEACHES THIS AFTERNOON FOR LOS ANGELES AND VENTURA COUNTIES...AND
FOR SAN LUIS OBISPO AND SANTA BARBARA COUNTIES THROUGH TONIGHT.
SURF WILL BE ESPECIALLY HIGH ON THE CENTRAL COAST. THERE WILL BE A
HIGH RISK OF RIP CURRENTS ON ALL AREA BEACHES THROUGH TONIGHT. A
SIGNIFICANT STORM WILL BEGIN TO MOVE INTO THE FORECAST LATE TONIGHT
INTO SUNDAY MORNING.

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

* MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY

A SIGNIFICANT STORM WILL BRING PLENTY OF RAIN AND SNOW TO THE
REGION. A FLASH FLOOD WATCH WAS ISSUED FOR SUNDAY FOR THE RECENT
BURN AREAS. ALSO...SNOW WILL OCCUR AT HIGHER ELEVATIONS INITIALLY
SUNDAY (ABOVE 6500 FT)...THEN DROP LIKE A ROCK BY SUNDAY NIGHT (2500-
3000 FT) INTO EARLY MONDAY MORNING. THERE COULD BE SOME HAZARDOUS
TRAVEL CONDITIONS SUNDAY NIGHT INTO MONDAY ACROSS THE GRAPEVINE AS
WELL AS HIGHWAY 14 NEAR ACTON DUE TO ICY CONDITIONS WITH STRONG AND
GUSTY WINDS LATE SUNDAY NIGHT INTO MONDAY MORNING. STRONG GUSTY NW
WINDS WILL DEVELOP BEHIND THE FRONT SUNDAY NIGHT INTO MONDAY. A HIGH
WIND WATCH IS IN EFFECT FOR THE ANTELOPE VALLEY AND SANTA BARBARA
COUNTY MTNS FOR POTENTIAL DAMAGING WIND GUSTS. DAMAGING WINDS ARE
ALSO EXPECTED IN THE MTNS OF VENTURA AND LOS ANGELES
COUNTIES...WHERE THE WINDS ARE INCORPORATED INTO A WINTER STORM
WARNING FROM SUNDAY INTO MONDAY MORNING. THERE WILL BE A BRIEF LULL
IN THE SURF WITH SURF BELOW 10 FEET SUNDAY EVENING...BUT WILL BUILD
BACK UP SUNDAY NIGHT INTO MONDAY AND PERSISTING THROUGH TUESDAY.
GALE FORCE WINDS WILL BE POSSIBLE SUNDAY NIGHT INTO MONDAY FOR
COASTAL WATERS.

* WINTER STORM WARNING.......SEE WWUS46 KLOX - WSWLOX FOR DETAILS *

* HIGH WIND WATCH............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* FLOOD WATCH................SEE WGUS66 KLOX - FFALOX FOR DETAILS *

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

* MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

SIRARD

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 30, 8:12 PM PSTWind AdvisoryLOXLos Angeles49 hr
Jan 31, 2:22 AM PSTHigh Wind WarningLOXLos Angeles, Santa Barbara34 hr
Jan 31, 3:47 AM PSTHigh Surf AdvisoryLOXLos Angeles53 hr
Jan 31, 6:46 AM PSTAreal Flood AdvisoryLOXSanta Barbara3 hr
Jan 31, 7:59 AM PSTAreal Flood AdvisoryLOXVentura3 hr
Jan 31, 9:05 AM PSTSpecial Marine WarningLOX55 min
Jan 31, 9:10 AM PSTAreal Flood AdvisoryLOXSan Luis Obispo3 hr
Jan 31, 9:16 AM PSTFlash Flood WarningLOXSan Luis Obispo3 hr
Jan 31, 9:16 AM PSTSpecial Weather StatementLOXSanta Barbara44 min
Jan 31, 9:18 AM PSTFlash Flood WarningLOXSan Luis Obispo3 hr
Jan 31, 9:44 AM PSTAreal Flood AdvisoryLOXSanta Barbara3 hr
Jan 31, 10:17 AM PSTSpecial Marine WarningLOX58 min
Jan 31, 10:52 AM PSTSpecial Weather StatementLOXSanta Barbara23 min
Jan 31, 10:57 AM PSTFlash Flood WarningLOXSanta Barbara, Ventura3 hr
Jan 31, 11:14 AM PSTAreal Flood AdvisoryLOXVentura3 hr
Jan 31, 11:20 AM PSTSevere Thunderstorm WarningLOXSanta Barbara55 min
Jan 31, 11:34 AM PSTFlash Flood WarningLOXSanta Barbara, Ventura3 hr
Jan 31, 12:09 PM PSTSpecial Weather StatementLOXVentura51 min
Jan 31, 12:15 PM PSTSpecial Weather StatementLOXVentura45 min
Jan 31, 12:24 PM PSTAreal Flood AdvisoryLOXLos Angeles3 hr
Jan 31, 12:34 PM PSTSevere Thunderstorm WarningLOXLos Angeles, Ventura56 min
Jan 31, 12:54 PM PSTFlash Flood WarningLOXLos Angeles3 hr
Jan 31, 1:08 PM PSTSevere Thunderstorm WarningLOXLos Angeles37 min
Jan 31, 1:35 PM PSTSpecial Marine WarningLOX25 min
Jan 31, 1:50 PM PSTSevere Thunderstorm WarningLOXLos Angeles25 min
Jan 31, 3:09 PM PSTWind AdvisoryLOX30 hr

Nearby

Small Craft Advisories in California, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.